MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7'

SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7'
Model Number 1053-7-50
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nasal prongs come off & possibility of loss of o2 during use.
 
Additional Manufacturer Narrative
Reportable as there was an interruption of oxygen delivery.
 
Additional Manufacturer Narrative
Reportable as there was an interruption of oxygen delivery.Complaint history reviewed.There have been 2 similar complaints in the previous 24 months for 1053 cannula.Trend data shows an overall decrease in cpm and 12 month cpm for product group 9-o2 cannula.Without returned material, pictures of defective material, or lot# given, complaint cannot be confirmed.Most likely root cause of defect is not enough mek applied to tubing during assembly.Qa-23-184 was generated for this issue.Risk(rma-20017a): r26: oxygen delivery interrupted - cannula components not bonded together securely - s=8 o=2 rpn=16.Rpn < 25, therefore risk is acceptable.
 
Event or Problem Description
Nasal prongs come off & possibility of loss of o2 during use.

Brand Name
SALTER LABS
Common Device Name
CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7'
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17512117
Report Number3000219639-2023-00022
Device Sequence Number12149879
Product Code CAT
UDI-Device Identifier10607411101110
UDI-Public10607411101110
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1053-7-50
Device Catalogue Number1053-7-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown